CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Constructing Higher-Dimensional Nondegenerate Hyperchaotic Systems with Multiple Controllers 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 9, 页码: 12
Authors:  He, Jianbin;  Yu, Simin;  Lu, Jinhu
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Chaos anti-control  nondegenerate hyperchaotic system  multiple controllers  positive Lyapunov exponent  
Bifurcations and Chaos in the Duffing Equation with Parametric Excitation and Single External Forcing 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 8, 页码: 31
Authors:  Jiang, Tao;  Yang, Zhiyan;  Jing, Zhujun
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
The Duffing equation  the Melnikov method  the second order averaging method  bifurcations  chaotic attractors  
Complex dynamics in pendulum equation with parametric and external excitations I 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2006, 卷号: 16, 期号: 10, 页码: 2887-2902
Authors:  Jing, Zhujun;  Yang, Jianping
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
pendulum equation  Melnikov's method  bifurcations  chaos  
Complex dynamics in pendulum equation with parametric and external excitations II 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2006, 卷号: 16, 期号: 10, 页码: 3053-3078
Authors:  Jing, Zhujun;  Yang, Jianping
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
pendulum equation  averaging method  Melnikov's method  bifurcations  quasiperiodicity  chaos  
The computation of Lyapunov exponents for periodic trajectories 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2005, 卷号: 15, 期号: 12, 页码: 4075-4080
Authors:  Hong, JL
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Lyapunov exponent  Floquet theory  Lie group method  periodic trajectory  
Chaos behavior in the discrete BVP oscillator 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2002, 卷号: 12, 期号: 3, 页码: 619-627
Authors:  Jing, ZJ;  Jia, ZY;  Wang, RQ
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
BVP oscillator  snap-back repeller  bifurcations of periodic orbits  chaos